A note on homogenization of ordinary differential equations with delay term

Marcus Waurick, Michael Kaliske

Research output: Contribution to journalConference Contribution

Abstract

An approach to homogenization of delay differential equations is proposed. Assuming some dependence between the delay and the micro-scale, the effective equation is explicitly computed. The effective equations of homogenization of delay equations and the respective equations without delay are compared. In either cases, the effective equation is of integro-differential-type.
Original languageEnglish
Pages (from-to)889-890
Number of pages2
JournalProceedings in Applied Mathematics and Mechanics, PAMM
Volume11
Issue number1
DOIs
Publication statusPublished - 9 Dec 2011
EventAnnual Meeting of the International Association of Applied Mathematics and Mechanics - Graz University of Technology, Graz, Austria
Duration: 18 Apr 201121 Apr 2011
Conference number: 82
http://www.gamm2011.tugraz.at/

    Fingerprint

Keywords

  • homogenization
  • ordinary differential equations
  • delay term

Cite this